# SDR SWIA200819954

- Difficulty date: August 10, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 14,888 hours, 13,009 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE O2 MASKS IN PAX COMPARTMENT DROPPED WHILE AT THE GATE.  FLIGHT 6759.  RESTOWED ALL O2 MASKS AND PERFORMED OPERATIONAL TEST OF THE PASSENGER OXYGEN SYSTEM PER AMM 35-20-00-946-01.  SYSTEM TEST GOOD.
